Sur un théorème de Vladimir Bernstein.

Ю.Ф. Сирвинт

Matematiceskij sbornik

  • Volume: 48, Issue: 1, page 175-184
  • ISSN: 0368-8666

How to cite


Сирвинт, Ю.Ф.. "Sur un théorème de Vladimir Bernstein.." Matematiceskij sbornik 48.1 175-184. <>.

author = {Сирвинт, Ю.Ф.},
journal = {Matematiceskij sbornik},
keywords = {Dirichlet series, almost periodic functions},
language = {fre},
number = {1},
pages = {175-184},
publisher = {Tipogr. Lissnera i Sobko},
title = {Sur un théorème de Vladimir Bernstein.},
url = {},
volume = {48},

AU - Сирвинт, Ю.Ф.
TI - Sur un théorème de Vladimir Bernstein.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 48
IS - 1
SP - 175
EP - 184
LA - fre
KW - Dirichlet series, almost periodic functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.